# SDR AALA202503100724

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT TORSION BAR BELLCRANK COMPENSATION MECHANISM ON          PASSENGER CREW DOOR  831 AT FWD GALLEY AREA. MAINTENANCE PERFORMED ADJUSTMENT OF THE TORSION BAR BELLCRANK COMPENSATION MECHANISM ON PASSENGER CREW DOOR 831 AT FWD GALLEY AREA IAW AMM 52-11-21-400-001-A STEP 4J(7)(8)(9).
